# SDR ASAA11510586

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,143 hours, 6,032 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Overtemp
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO APU EGT ABOVE THE THRESHOLD.  REMOVED APU AND INSTALLED SERVICEABLE APU.  OPS & LEAK CHECKED OK.
